MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Back to Search Results |
| Model Number |
97715 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pressure Sore/Ulcer (2326); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a suspected infected pressure wound occurred at the implantable neurostimulator (ins) pocket site. on (b)(6) 2026, the ins was partially explanted and the leads were cut.The wound was debrided and treated with vancomycin.The patient was sent to the emergency department following discovery of the infection.Referral to neurosurgery for paddle lead removal was planned for (b)(6) 2026; the status of the paddle lead removal, additional medication management, infection, and overall patient outcome were unknown.The manufacturer representative (rep) indicated they would send any further information as they become aware.
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 39565-65, serial/lot #: (b)(6), ubd: 18-may-2019, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.